# SDR DALA2022061304140

- Difficulty date: January 23, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 64,090 hours, 8,462 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Filler
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DURING WALKAROUND OF PDC FOUND DAMAGE AT TRAILING EDGE OF LEFT ELEVATOR. CORRECTIVE ACTION: FOUND MISSING TOP COAT ON LOWER SURFACE. UPPER SURFACE MISSING FILLER. APPLIED NEW FILLER PER A330 SRM 55-21-11 . RESTORED TOPCOAT FINISHES TO UPPER AND LOWER SURFACES PER A330 SRM 51-75-12. (8273732)
